It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Taking them that often for that long, I'd be surprised if you weren't dependent! When I have withdrawn off hydrocodone, I haven't noticed headaches specifically, but I get headaches all the time so it's hard to say. Do you feel at all anxious, trouble sleeping or nauseated/low appetite/digestive problems? Those are the symptoms I've always had.

If this is withdrawal from the pain meds, I would definitely NOT take one for the headache. It will help in the short term, but it will come back after the pill wears off. And then you'll still be withdrawing. If you read about the he** that others are going through on some of the other posts, physically and emotionally, if you can withdraw now, with only a headache side-effect, you will be so much better off.

Many of us were originally prescribed these drugs for pain and got hooked on them, either because we were taking them for pain for too long, or because we started to like the way it made us feel. And then some of us kept taking them because we couldn't deal with the withdrawal. I'm sorry, I don't mean to sound preachy. I'm withdrawing right now from Ambien which I got hooked on for the same reason as and because of my previous addiction to vicodin/norco so I want to tell everyone I know not to take any of these drugs for more than like 1 day ever!!!

But seriously, try one of those over-the-counter caffeine/aspirin/tylenol mixes (like Excedrin Migraine) if what you are taking isn't working for the headache.

And from someone with chronic horrible back pain, please be careful w/ the opiates. I could never understand addiction, never liked to drink or smoke a lot of pot, didn't like the out-of-control way drugs made me feel, and then I got hooked...





All times are GMT -7. The time now is 02:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!